Product Moments of Bivariate Wishart Distribution
| dc.contributor.author | Joarder, Anwar H. | |
| dc.date.accessioned | 2026-10-25T04:30:10Z | |
| dc.date.issued | 2006-08 | |
| dc.description.abstract | The moments of the multivariate Wishart distribution is known up to the fourth order. But the product moments of the elements, namely, the two sample variances and the correlation coefficient of the bivariate Wishart distribution, are not available in general. In this paper some product moments of an arbitrary order are derived for the three elements of the bivariate Wishart distribution. A theorem containing eight identities of infinite series involving product of two gamma functions has been established to facilitate the derivation. The general nature of the theorem indicates its use in other contexts. | |
| dc.description.sponsorship | The author acknowledges the excellent research support provided by King Fahd University of Petroleum & Minerals, Saudi Arabia especially through the Fast Track Research Project # FT 2004-22. | |
| dc.identifier.citation | Joarder, A. H. (2006). Product moments of bivariate Wishart distribution. Journal of Probability and Statistical Science, 4(2), 233-244. | |
| dc.identifier.issn | 1726-3328 | |
| dc.identifier.uri | https://repository.ulab.edu.bd/handle/123456789/1242 | |
| dc.language.iso | en | |
| dc.publisher | Susan Rivers’ Cultural Institute | |
| dc.subject | Bivariate Wishart distribution | |
| dc.subject | Product moments | |
| dc.subject | Correlation coefficient | |
| dc.title | Product Moments of Bivariate Wishart Distribution | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- Product moments of bivariate Wishart distribution.pdf
- Size:
- 653.64 KB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed to upon submission
- Description: